Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    supplementsavvy is offline Junior Member
    Join Date
    Mar 2005

    Propecia and gyno

    Hey guys, I've been on generic finasteride at 1mg/day for about 2 years now to keep my hairloss under control. About 6 days ago I ran out of finasteride and did not pick any more up until 3 days ago. During that 3 day period my nipples swelled up quite a bit and I've been freakin' about it. I know that propecia can slightly increase estrogen levels but why would coming off propecia for a few days do this?

  2. #2
    dirtyvegas's Avatar
    dirtyvegas is offline Senior Member
    Join Date
    May 2005
    Oakland Athletics
    i have no clue...bump..!!!

  3. #3
    gooroo's Avatar
    gooroo is offline Associate Member
    Join Date
    Jan 2005
    I started proscar which is generic propecia once for 2 weeks. While on it, I had seman that ran like sink water and my nipples hurt. I got off that shit fast. No since in trying to postpone the inevitable. I still have hair. Forget the hairloss pills and potions.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts